# SDR DALA2022090705976

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 AWR. [AD // AA] VISUAL INSPECTION WAS ACCOMPLISHED ON RH ENG DRAG FTG OPEN HOLES NBR 1 TO NBR 10 AND FOLLOWING DAMAGES WERE FOUND: HOLE #2 CORROSION ON SKIN AND FITTING AT 9 CLOCK POS; HOLE #3 CORROSION ON SKIN AND FITTING BTW 8-10 CLOCK POS; HOLE #7 CORROSION ON SKIN AND FITTING AT 9 CLOCK POS; HOLE #8 CORROSION ON SKIN AND FITTING AT 8 CLOCK POS & HOLE #9 CORROSION ON FITTING AT 11 CLOCK POS PER TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00345: HOLES #2, HOLE #3, HOLE #7, HOLE #8 AND HOLE #9 WERE REPAIR PER ER/A 601566-14AD REV. ORIGINAL SECTION I : REPAIR PERMANENT AND PRI 601566-14 REV. 2. (2393391)
